Volume 5, Issue 2-4
Fourth Order Schemes for Time-Harmonic Wave Equations with Discontinuous Coefficients

Guy Baruch, Gadi Fibich, Semyon Tsynkov & Eli Turkel

DOI:

Commun. Comput. Phys., 5 (2009), pp. 442-455.

Published online: 2009-02

Preview Full PDF 180 1855
Export citation
  • Abstract

We consider high order methods for the one-dimensional Helmholtz equation and frequency-Maxwell system. We demand that the scheme be higher order even when the coefficients are discontinuous. We discuss the connection between schemes for the second-order scalar Helmholtz equation and the first-order system for the electromagnetic or acoustic applications.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CiCP-5-442, author = {}, title = {Fourth Order Schemes for Time-Harmonic Wave Equations with Discontinuous Coefficients}, journal = {Communications in Computational Physics}, year = {2009}, volume = {5}, number = {2-4}, pages = {442--455}, abstract = {

We consider high order methods for the one-dimensional Helmholtz equation and frequency-Maxwell system. We demand that the scheme be higher order even when the coefficients are discontinuous. We discuss the connection between schemes for the second-order scalar Helmholtz equation and the first-order system for the electromagnetic or acoustic applications.

}, issn = {1991-7120}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cicp/7742.html} }
TY - JOUR T1 - Fourth Order Schemes for Time-Harmonic Wave Equations with Discontinuous Coefficients JO - Communications in Computational Physics VL - 2-4 SP - 442 EP - 455 PY - 2009 DA - 2009/02 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cicp/7742.html KW - AB -

We consider high order methods for the one-dimensional Helmholtz equation and frequency-Maxwell system. We demand that the scheme be higher order even when the coefficients are discontinuous. We discuss the connection between schemes for the second-order scalar Helmholtz equation and the first-order system for the electromagnetic or acoustic applications.

Guy Baruch, Gadi Fibich, Semyon Tsynkov & Eli Turkel. (2020). Fourth Order Schemes for Time-Harmonic Wave Equations with Discontinuous Coefficients. Communications in Computational Physics. 5 (2-4). 442-455. doi:
Copy to clipboard
The citation has been copied to your clipboard